# SDR AT0100189

- Difficulty date: May 16, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-247 Bl22l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACK CORRODED AT BS 200-965 BL22L.          CORRECTIVE ACTION:          REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR.   IAW DC9 SRM 51-30-5, 51-30-2, 53-05 FIGURE 4, 51-10-3, 51-10-2.
